# SDR WVER220140722003

- Difficulty date: July 22, 2014
- Submitted: July 23, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 29,302 hours, 19,821 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Part number: AV67021186003
- Condition: Cracked
- Location: Zone 300
- Part time: 29,302 hours, 19,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LOWER AFT DRAG ANGLE IS CRACKED APPROXIMATELY 1 INCH AT FWD END, LT SIDE.
